Degenerate Complex Hessian Equations on Compact Kahler Manifolds
Journal article, 2015

Let (X, omega) be a compact Kahler manifold of dimension n, and fix m is an element of N such that 1 <= m <= n. We prove that any (omega, m)-subharmonic function can be approximated from above by smooth (omega, m)-subharmonic functions. A potential theory for the complex Hessian equation is also developed that generalizes the classical pluripotential theory on compact Kahler manifolds. We then use novel variational tools due to Berman, Boucksom, Guedj, and Zeriahi to solve degenerate complex Hessian equations.

potential theory

Complex Hessian


variational method


Hoang Chinh Lu

University of Gothenburg

Chalmers, Mathematical Sciences

V. D. Nguyen

University of Economics, Ho Chi Minh City

Indiana University Mathematics Journal

0022-2518 (ISSN)

Vol. 64 6 1721-1745

Subject Categories


More information

Latest update